# SDR UIEA202002210284

- Difficulty date: February 18, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 81,911 hours, 13,730 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 939-991
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHS BS 980 TO 990 STR 38R DRAG SPLICE FTG AREA ONE EACH FASTENER HOLE FOUND CRACK AND CORROSION AT SKIN LAYER.( FUSELAGE SKIN IS REPAIRED AS PER SRM 53-20-01-2R-2 REPAIR 2 FIG 201 AT BS 939.5 TO 991.5 BETWEEN STR 37L-39L. THIS REPAIR IS A CATEGORY B REPAIR. SUPPLEMENTAL INSPECTION IS REQUIRED AS PER SRM 53-20-01-2R-2 REPAIR 2 FIG 201 TABLE III REV 87- 20OCT2019. )
